# SDR 2022F00269

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: General aviation
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 76,563 hours, 15,696 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

#2 ENGINE SHUTDOWN DURING CRUISE, TAIL PUMPS LO, ALT PUMPS LO
